Sometimes lately I've had areas of my skin that itch. Initially I don't notice any signs of any rash or anything, but after I scratch the area small bumps form sort of in clusters. After I leave them alone for a few minutes they tend to disappear. They look sort of like insect bites or scabies when they become raised, but I don't believe that this is what they are. Currently this is happening on the back of my left hand and a couple of days ago on my wrist. What are possible causes?
It looks like hives to me. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps. If the symptoms persist then steroids may be needed. You have to consult a dermatologist in that case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
My husband has this same problem on his bottom. It itches terribly and when he scratches these little bumps are raised, often in small clusters of 3 or 4 bumps. They go down quickly. Some are older and it looks like dry skin; other areas are dark red and thick feeling. From what we can tell it's not from hives or scabies. The description sounds just like aybuddy's. Do you have any other suggestions as to what this could be?
Hello everyone. I also have this disease or what ever it is. Every time when i scratch a part of my back,after 4-5 mins then after 4-5 mins it disappears. It bumps and its color is more likely red,i asked my mom,"Mom,do you know where did i get this kind of Skin Allergy or something? , Mom said. You know, since you were born you have this and your Great Grand Father's Brother has also have this Skin Disease. Maybe,you get that from him... Then,i keep searching and browsing the Net for the Solution for this Disease. Can someone please,T_T tell me to what to do,i play basketball,well you know how basketball works,sometimes others accidentally scratches you,so sometimes,i hide my part of a skin with that bumped and redish...Until now i have this... SO,CAN ANYONE PLEASE,TELL ME WHAT TO DO OR HOW TO CURE THIS DISEASE. And THANK YOU FOR READING THIS MESSAGE,I'll keep an eye on this website to check for your comments.. thanks..
I would love to get to the bottom of what I have as well. My symptoms are similar to Apititoe and perhaps melbor and aybuddy..... whenever I lean on some random thing and it makes an indent on my skin that will suddenly itch and swell up...sometimes i just scratch my skin and the scratch swells up and then hives start to appear. once i stop scratching it all goes away in a few minutes. the itching is at times unbearable and will power really doesn't work....i scratch the area for a minute or so and then it just stops itching and then after a few minutes there is nothing on my skin.....so i have learned to enjoy the scratching until it doesnt itch anymore and then it all goes away. :) I admit it is weird to lean on something and start to break out in HUGE hives....and I am really curious about what it is and perhaps how i can deal with it. Do any of you take Advair? that is the only daily med i take and perhaps it is a reaction to that? thanks to you all for making me feel like i am not a freak! (well at least not bc of the hives) Hahaha have a nice day and be well!
I feel like our problems are exactly the same. I on the other hand do not take advair. I get itchy anywhere and everywhere with these pesky itchy bumps and I agree 100%, it's so itchy I sometimes bruise myself. =/ I haven't had any luck yet figuring this out, but I wanted to let you know I didn't take advair so I'm thinking it could be for other reasons, but then again I'm no doctor. I think maybe it's time we all go see one though lol.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.